General solution of the Cauchy problem for the defocusing NLS equation in the Whitham limit

Gennady A. El*, Alexander L. Krylov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)

Abstract

A general solution is obtained for the Whitham-NLS system with Gurevich-Pitaevskii-like matching conditions.

Original languageEnglish
Pages (from-to)77-82
Number of pages6
JournalPhysics Letters A
Volume203
Issue number2-3
DOIs
Publication statusPublished - 17 Jul 1995
Externally publishedYes

Fingerprint

Dive into the research topics of 'General solution of the Cauchy problem for the defocusing NLS equation in the Whitham limit'. Together they form a unique fingerprint.

Cite this